Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Vascular Surgery

Blue feet and other crazy symptoms

10/10/2007

Question:

I am a 25 year old 75 lb. female. I have had migraines since I was young. About a year and a half ago my doctor perscribed RELPAX for my headaches. It worked great! But soon after taking it I developed diarrhea that lasted about a month. Then my feet started turning blue/purple sometimes almost black in my toes and got this horrible rash that itched really bad. I went to my doctor for that and was prescribed a cream for athlethes foot. The itching went away but they were still blue and black when they got cold. I went to another doctor and she said I also had a heart murmur. I had an ultrasound of my heart and no abnormalities were found. I stopped taking the relpax and my feet are not as blue but they still aren`t the right color. My friend said from about my ankle down I "looked like a dead person." I have lost about 10 lbs. and I was already underweight so loosing 10 lbs is a lot for me. I have had night sweats a couple of times and now I have a rash on my fingers. Sometimes it feels like my heart hurts on the bottom left (I thought it might just be gas!) I am also anemic. I have a family history of heart and circulatory problems. Any ideas of what I have or tests I should request or am I just crazy?

Answer:

A simple physical exam by your primary care physician can determine whether you have any vascular problems. It would be unusual at your young age.

For more information:

Go to the Vascular Surgery health topic, where you can:

Response by:

Amy B Reed, MD Amy B Reed, MD
No longer associated